# SDR SWAA2018123128060

- Difficulty date: December 25, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 5,426 hours, 2,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, ELECTRICAL ODOR IN FWD GALLEY AREA.  C/W INSPECTION. R&R FWD GALLEY COFFEE MAKER AS PRECUATION PER MM.
